Kurvenkongruenzen und volumentreue Transformationen

H., Beck

Mathematische Zeitschrift (1942)

  • Volume: 47, page 275-290
  • ISSN: 0025-5874; 1432-1823

How to cite


Beck, H.,. "Kurvenkongruenzen und volumentreue Transformationen." Mathematische Zeitschrift 47 (1942): 275-290. <http://eudml.org/doc/168951>.

author = {Beck, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry},
language = {ger},
pages = {275-290},
title = {Kurvenkongruenzen und volumentreue Transformationen},
url = {http://eudml.org/doc/168951},
volume = {47},
year = {1942},

AU - Beck, H.,
TI - Kurvenkongruenzen und volumentreue Transformationen
JO - Mathematische Zeitschrift
PY - 1942
VL - 47
SP - 275
EP - 290
LA - ger
KW - Differential geometry
UR - http://eudml.org/doc/168951
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.